# SDR SCNA96144

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894120
- Condition: Malfunctioned
- Location: Mr 3 Fire Loop
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

THE NUMBER 3 ENGINE FIRE WARNING LIGHT ILLUMINATED AND HORN SOUNDED.  SHUT DOWN NUMBER 3 ENGINE.  REMOVED AND REPLACED NUMBER 3 ENGINE FIRE LOOP, OPS CHECKED OK.
